Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
accu_help

Stomach Problems with Accutane?

Hey everyone,

I just started taking Amnesteem a few days ago for moderate/severe acne, after my acne returned after coming off of Minocycline. The night of taking the second pill, my stomach area started to hurt, much like the feeling of indigestion I guess, but this is different from what I've felt before. I felt fine the next day until I ate lunch, and then I felt the same way for the rest of the day. I haven't had any other symptoms.

Is it possible that the drug is already damaging my organs after only two pills? This seems like an extreme possibility, but the brochure does recomend stopping treatment for abdominal pain.

I'm waiting for a call back from my doctor, but any ideas in the mean time?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×